# SDR IPXA2017060918064

- Difficulty date: May 23, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Part serial: WAE061
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT INBD FLAP VANE UPPER AND LOWER SKIN DELAMINATED.  REMOVED AND REPLACED THE FLAP VANE IAW AMM 27-50-22.
